Publication
Title
Exciton trapping in magnetic wire structures
Author
Language
English
Source (journal)
Journal of physics : condensed matter. - London
Publication
London : 2001
ISSN
0953-8984
Volume/pages
13(2001), p. 3283-3295
ISI
000168269200006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.12.2017
To cite this reference